# SDR HNAA2012011900491

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 48,607 hours, 53,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  R & R LIGHT BULB IAW 33-51-00. OPS CHECKED GOOD.
